# SDR MASA99113

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 601R31911302
- Condition: Misaligned
- Location: Cabin Door
- Component: 601R31902469
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU/BOS - FLT 5215 - THE CAPTAIN REPORTED DAMAGE TO CABIN DOOR INNER SKIN, DUE TO MISALIGNED STRUT.  MAINTENANCE WAS ABLE TO SECURE DOOR CLOSED AND THE AIRCRAFT FERRIED TO BHM WHERE A PERMANENT REPAIR WAS PERFORMED.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
